# SDR QXEA200700396

- Difficulty date: March 19, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 20,973 hours, 30,289 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: No Test
- Location: Nr 1
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2203, NR 1 WOULD NOT AUTOFEATHER DURING AUTOFEATHER TEST.  MAINTENANCE COMPLIED WITH AUTOFEATHER SYSTEM AND POWER UPTRIM TEST NUMEROUS TIMES.  OPERATION CHECK GOOD EACH TIME.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
